MATHEMATICA BOHEMICA, Vol. 121, No. 3, pp. 281-292, 1996

Directly indecomposable direct factors of a lattice

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail:

Abstract: In this paper we generalize a result of Libkin concerning direct product decompositions of lattices.

Keywords: direct product of lattices, algebraic lattice, conditional completeness, strictly join-irreducible elements

Classification (MSC91): 06B05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]